# SDR HEER20170711374

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N449PH
- Make and model: Bell 407
- Aircraft serial: 54117
- Aircraft time: 1,146 hours
- Engine: Allsn 250C47B
- Engine time: 6,007 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL140627
- Condition: Spalled
- Location: Turbine
- Part time: 476 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE. THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  SCRAPPED THE PART AND REPLACED WITH NEW NR 5 BEARING.
